# SDR SWIA200514613

- Difficulty date: February 19, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 10,065 hours, 7,890 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON SHORT FINAL INTO FCA, THE CAPTAINS SIDE WINDOW DEVELOPED 3 LARGE CRACKS IN IT.  REPLACED CAPTAINS SIDE WINDOW PER MM 56-12-01.  OPERATIONAL CHECK GOOD.  P/N NP-139322-5, S/N OFF 02164H8144.
